Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

On “abstract” homomorphisms of simple algebraic groups

Armand Borel and Jacques Tits

Full-text: Open access

Abstract

[80] Originally published in Algebraic geometry: papers presented at the Bombay Colloquium 1968, Tata Inst. Fund. Res. Stud. Math. 4, Oxford University Press, Oxford (1969), 75–82. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 225-234.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322929

Digital Object Identifier
doi:10.2140/iig.2018.16.225

Zentralblatt MATH identifier
1405.20033

Citation

Borel, Armand; Tits, Jacques. On “abstract” homomorphisms of simple algebraic groups. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 225--234. doi:10.2140/iig.2018.16.225. https://projecteuclid.org/euclid.iig/1551322929


Export citation